Alert archive / Vermont / River Flood Warnings in 2009
River Flood Warning 13, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Apr 4, 2009, 10:47 AM EDT for Bennington County, Vermont. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2009, 10:47 AM EDT (14:47 UTC)
- Expired
- Apr 4, 2009, 6:31 PM EDT
- In force
- 8 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
County Bennington County, VT
The radar
The Albany radar (KENX), 94 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Battenkill at Arlington (ARLV1).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KALY 041447
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1047 AM EDT SAT APR 04 2009
VTC003-050247-
/O.NEW.KALY.FL.W.0013.090404T1447Z-090405T0921Z/
/ARLV1.1.ER.090404T1430Z.090404T2100Z.090405T0321Z.NO/
1047 AM EDT SAT APR 04 2009
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE BATTEN KILL AT ARLINGTON.
* FROM THIS MORNING UNTIL LATE TONIGHT.
* AT 10 AM SATURDAY THE STAGE WAS...6.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 6.2
FEET BY 5 PM SATURDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD
STAGE AFTER 11 PM SATURDAY.
* IMPACT...AT 6.0 FEET...WATER BEGINS TO FLOOD LOWLANDS.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME SAT SAT SUN SUN SUN
BATTEN KILL
ARLINGTON 6.0 6.0 SAT 10 AM 6.2 6.2 5.9 5.1 4.7
$$1 follow-up statement
000
WGUS81 KALY 042231
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
631 PM EDT SAT APR 04 2009
VTC003-042301-
/O.CAN.KALY.FL.W.0013.000000T0000Z-090405T0921Z/
/ARLV1.1.ER.090404T1430Z.090404T1430Z.090404T1430Z.NO/
631 PM EDT SAT APR 04 2009
THE FLOOD WARNING IS CANCELLED FOR
THE BATTEN KILL AT ARLINGTON.
* AT 6 PM SATURDAY THE STAGE WAS 5.9 FEET...AND FALLING.
* FLOOD STAGE IS 6 FEET.
* IMPACT...AT 6 FEET...WATER BEGINS TO FLOOD LOWLANDS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME SAT SUN SUN SUN SUN
BATTEN KILL
ARLINGTON 6.0 5.9 SAT 06 PM 5.8 5.3 5.0 4.7 4.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:50 AM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Apr 4, 6:50 AM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
650 AM EDT SAT APR 4 2009
.SYNOPSIS...
LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY NORTHEAST ACROSS
SOUTHERN QUEBEC AND INTO THE GULF OF SAINT LAWRENCE TODAY INTO
TONIGHT. BLUSTERY AND COOL CONDITIONS WITH RAIN SHOWERS IN THE
VALLEYS...AND A MIXTURE OF RAIN AND SNOW SHOWERS OVER THE MOUNTAINS
NORTH AND WEST OF THE CAPITAL REGION WILL START THE WEEKEND. HIGH
PRESSURE WILL RIDGE IN FROM THE OHIO VALLEY WITH TEMPERATURES CLOSER
TO NORMAL FOR EARLY APRIL...AND A BRIEF PERIOD OF DRY WEATHER ON
SUNDAY...BEFORE THE NEXT STORM SYSTEM IMPACTS THE REGION TO OPEN THE
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
INTENSE LOW PRESSURE CONTINUES TO SLOWLY MOVE NORTHEAST ACROSS
NORTHERN NY INTO SOUTHEASTERN QUEBEC. THE LOW HAS BECOME
VERTICALLY STACKED WITH THE SFC PRESSURE FALLING TO ABOUT 983 HPA.
THE WATER VAPOR LOOP THIS MORNING SHOWS SOME MID AND UPPER LEVEL
DRYING OVER PORTIONS OF SRN NY AND SRN NEW ENGLAND. SPOKES OF
VORTICITY WRAPPING AROUND THE CLOSED/CUTOFF LOW WILL CONTINUE RAIN
AND SNOW SHOWERS OVER THE FCST AREA TODAY. THE BEST CHANCE FOR
ACCUMULATING SNOWS WILL BE OVER THE SRN ADIRONDACKS...SRN
GREENS...AND NRN CATSKILLS. THE BERKSHIRES MAY ALSO SEE SOME SNOW
MIX WITH RAIN WITH SNOW LEVELS FALLING TO ABOUT 1-1.5 KFT AGL.
SNOW ACCUMULATIONS WILL RANGE FROM 1-3 INCHES OVER THE SRN
ADIRONDACKS...WITH A COATING TO AN INCH OR SO OVER THE OTHER
MOUNTAINS.
STRONG COLD AIR ADVECTION WILL CONTINUE TODAY WITH H850 TEMPS
FALLING TO -5C TO -6C. BLUSTERY W/NW WINDS ARE EXPECTED DUE TO THE
STRONG HORIZONTAL SFC PRESSURE GRADIENT BETWEEN THE CYCLONE N/NE
OF THE CAPITAL REGION...AND SFC HIGH PRESSURE OVER THE MIDWEST/TN
VALLEY. WE ARE GOING TO KEEP THE WIND ADVISORY INTACT THAT WAS
ISSUED YESTERDAY. THE H925/850 WIND FIELDS ARE IMPRESSIVE. THE
BOUNDARY LAYER WINDS /H925/ INCREASE TO 35-45 KTS. BUFKIT PROFILES
SHOW GOOD MOMENTUM TRANSPORT FROM 1-2 KFT AGL OF 35-40+ KTS. IF WE
MIXED FROM 3-4 KFT WE COULD GET GUSTS TO 50 KTS. WITH ALL THE
CLOUDS AND PCPN AROUND...WE CONTINUED THE WIND ADVISORY WITH GUSTS
OF 40-45 KTS IN THE FCST. SUSTAINED WINDS WILL BE ABOUT 15-30
KTS...WITH THE MOHAWK RIVER VALLEY GETTING GOOD CHANNELED
FLOW/FUNNELING INTO THE CAPITAL REGION.
TEMPS ARE VERY CHALLENGING TODAY. WE HAVE THEM PEAKING IN THE LATE
MORNING...AND THEN FALLING OR HANGING STEADY IN THE AFTERNOON.
EXPECT HIGHS IN THE VALLEYS TO BE IN THE MID TO UPPER 40S...WITH
MID 30S TO LOWER 40S OVER THE HILLS AND MTNS.
THE FLOOD WATCH WAS CANCELLED. PLEASE SEE THE HYDRO SECTION FOR
MORE DETAILS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
WE WILL CONTINUE THE WIND ADVISORY THROUGH THE EVENING UNTIL
MIDNIGHT WITH SOME GUSTS IN THE 45-55 MPH RANGE POSSIBLE. THE
OCCLUDED CYCLONE REACHES THE GULF OF ST LAWRENCE WITH THE WINDS
SUBSIDING AFTER MIDNIGHT. SCT SNOW SHOWERS NORTH AND WEST OF THE
CAPITAL REGION WILL CONTINUE IN THE NW FLOW ALOFT. THE WRAP
AROUND/DEFORMATION ZONE PCPN SHOULD START TO DIMINISH BY SUNRISE
SUNDAY...AS HEIGHTS BEGIN TO RISE UPSTREAM...AND SFC HIGH PRESSURE
RIDGES IN FROM UPPER MID ATLANTIC REGION. MIN TEMPS WILL BE
COLD...WITH LOWS IN THE 20S TO LOWER 30S ACROSS THE FCST AREA.
SUNDAY...A BRIEF QUIET PERIOD IN THE FCST WITH A TRANSITORY WEAK
SFC HIGH BETWEEN SYSTEMS. H850 TEMPS REBOUND CLOSE TO 0 TO +5C
FROM THE MOHAWK RIVER VALLEY/CAPITAL REGION SOUTH. PARTLY TO
MOSTLY SUNNY CONDITIONS WILL GIVE WAY TO INCREASING HIGH CLOUDS
FROM THE SOUTH AND WEST WITH THE NEXT SFC CYCLONE TIED TO YET
ANOTHER IMPRESSIVE MID AND UPPER TROUGH PROGRESSING E/NE FROM THE
CNTRL/UPPER MS RIVER VALLEY. MAX TEMPS WILL VARY FROM THE U40S TO
M50S IN THE VALLEYS...TO U30S TO MID 40S OVER THE HILLS/MTNS.
SUNDAY NIGHT THROUGH MONDAY NIGHT...THE UNSETTLED AND WET WEATHER
RETURNS IN A HURRY TO START THE WORK WEEK. THE GUIDANCE IS
VARIABLE BEGINNING THE ONSET OF OVER RUNNING PCPN AHEAD OF A WARM
FRONT SUNDAY NIGHT. WE LEANED TOWARD A BLEND OF THE NAM/GFS/CAN
GUIDANCE WITH SOME RAIN MOVING IN TOWARDS SUNRISE MON. A
VERY..VERY BRIEF PERIOD OF WET SNOW MAY START ON THE ONSET OVER
THE HIGHER TERRAIN NORTH AND EAST OF THE MOHAWK RIVER VALLEY. WE
TRIED TO ACCOUNT FOR RISING TEMPS SUNDAY NIGHT. MOST THE
DETERMINISTIC GUIDANCE/ENSEMBLES SHOW SHORT WAVE ENERGY ROUNDING
THE BASE OF THE H500 TROUGH...AS IT BECOME NEGATIVELY TILTED WITH
A WAVE FORMING NEAR NJ/NYC. THE ENSEMBLE SPREAD IS SMALL WITH A
975-980 HPA OR SO LOW IMPACTING THE FCST AREA. STRONG H850-700
FGEN IS IMPLIED BY 00Z ECMWF/GFS WITH PERIODS OF MODERATE TO HVY
RAIN LIKELY MON/MON NIGHT. THE LOW RAPIDLY DEEPENS AND GETS
CAPTURED BY THE UPPER TROUGH. ENOUGH COLD AIR MAY MOVE IN MON/MON
NIGHT TO TURN THE PCPN TO SNOW. ALSO...THE E/SE WINDS AHEAD OF THE
WAVE MON PM/EVENING INCREASE TO 50-65KTS AT 850 HPA. THESE WINDS
COULD PRODUCE SOME STRONG WIND GUSTS TO AT LEAST ADVISORY LEVEL OFF
THE SRN GREENS AND BERKSHIRES. OVERALL...GUSTY WINDS MAY BE A PROBLEM
ON MONDAY...AS WELL AS HYDRO ISSUES AGAIN. WE WILL HIGHLIGHT THE
WIND POTENTIAL IN THE HWO FOR MONDAY. THE TRACK OF THE LOW WEST OR
EAST OF THE HUDSON RIVER VALLEY IS UNCERTAIN MONDAY NIGHT. RIGHT
NOW...A COMPROMISE OF THE ECMWF/GFS WOULD HAVE IT PASSING OVER OR
JUST EAST BEFORE DRIFTING TO THE W/NW BACK OVER W-CNTRL NY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
UNSETTLED WEATHER WILL CONTINUE AS COUPLE MORE LOW PRESSURE SYSTEMS
IMPACT THE REGION WITH BELOW TEMPERATURES EXPECTED DUE THE CLOUDS
AND PRECIPITATION.
FIRST THE STACKED SYSTEM THAT WILL AFFECT THE AREA EARLY IN THE WEEK
WILL BE A SLOW MOVER TUESDAY AS THE SURFACE LOW GETS DRAWN IN UNDER
THE UPPER LOW OVER THE GREAT LAKES REGION. THIS STORM IS THEN
EXPECTED TO GRADUALLY MOVE NORTHWARD ACROSS EASTERN CANADA TUESDAY
NIGHT THROUGH THURSDAY KEEPING OUR REGION UNDER A CYCLONIC FLOW.
PRECIPITATION CHANCES WILL GRADUALLY DECREASE AS THE LOW MOVES AWAY.
COLDER AIR WILL BE DRAWN IN UNDER THE LOW RESULTING IN RAIN MIXING
WITH AND OR CHANGING TO SNOW.
ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO MOVE IN ON THE CALIFORNIA
COAST MID WEEK AND HEAD EASTWARD EVENTUALLY IMPACTING THE NORTHEAST
AS WE HEAD INTO NEXT WEEK. THERE ARE TIMING ISSUES WITH THIS SYSTEM.
THE ECMWF HAS TRENDED TOWARD THE GFS BUT CONTINUES TO BE SLOWER. THE
GFS AND MANY OF ITS ENSEMBLE MEMBERS FAVOR A MORE PROGRESSIVE
SOLUTION THAN THE ECMWF. HOWEVER THE UKMET AND CANADIAN ARE SLOWER
THAN THE ECMWF. AT THIS TIME...THE LOW IS FORECAST TO REACH THE OHIO
VALLEY BY FRIDAY EVENING AND MOVE OFF THE MID ATLANTIC COAST
SATURDAY. THIS KEEPS OUR AREA ON THE COLD SIDE OF THIS SYSTEM WHICH
KEEPS THE THREAT OF SNOW IN THE FORECAST AS WE HEAD INTO MID APRIL.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
LARGE STACKED LOW PRESSURE SYSTEM IMPACTING REGION. THE LOW WILL
MOVE GRADUALLY NORTHEASTWARD TODAY AND TONIGHT EVENTUALLY REACHING
NORTHERN NEW ENGLAND. BASICALLY REGION WILL BE IN DEEP CYCLONIC FLOW
DEALING WITH WRAP AROUND MOISTURE AND PRECIPITATION/SHOWERS. HEIGHTS
WILL BEGIN TO RISE AFTER MIDNIGHT AS RIDGING BUILDS IN.
VFR CONDITIONS EXPECTED AT TAFS WITH MVFR POSSIBLE WITH ANY SHOWERS.
HAVE ADDRESSED CAHNCES FOR SHOWERS AT TAF SITES WITH VCSH. WESTERLY
WINDS WILL BECOME VERY STRONG AND GUSTY TODAY. A WIND ADVISORY IS IN
EFFECT ACROSS AREA FROM 8 AM UNTIL MIDNIGHT. WINDS WILL BE STRONGEST
AT KALB AS THEY FUNNEL DOWN THE MOHAWK VALLEY PARTICULARLY THIS
AFTERNOON INTO THE EARLY EVENING WHEN THE PRESSURE GRADIENT IS AT
ITS TIGHTEST. THE PRESSURE GRADIENT WILL BEGIN TO WEAKEN LATE
TONIGHT AS HIGH PRESSURE BEGINS TO BUILD IN.
OUTLOOK...
SUN...VFR...NO SIG WX.
MON...MVFR-IFR WITH OCCASIONAL RAIN DEVELOPING.
TUE...MVFR-IFR WITH RAIN SHOWERS.
WED...MVFR WITH SCATTERED TO NUMEROUS RAIN SHOWERS WITH SNOW SHOWERS
ACROSS THE HIGHER TERRAIN.
&&
.FIRE WEATHER...
LOW PRESSURE MOVING SLOWLY NORTHEAST OVER SOUTHERN QUEBEC WILL
PRODUCE...COOL...BLUSTERY AND SHOWERY CONDITIONS TODAY. SNOW
SHOWERS ARE LIKELY OVER THE HIGHER TERRAIN NORTH AND WEST OF THE
CAPITAL DISTRICT...AND POSSIBLY EVEN THE BERKSHIRES. HIGH
PRESSURE WILL BUILD IN SATURDAY NIGHT INTO SUNDAY WITH A BRIEF
PERIOD OF DRY WEATHER. ANOTHER POTENT STORM SYSTEM WILL BRING WET
AND DAMP CONDITIONS BACK TO REGION ON MONDAY.
WEST NORTHWEST OF 15 TO 30 MPH WITH GUSTS TO 45 TO 55 MPH WILL
IMPACT EASTERN NEW YORK...AND WESTERN NEW ENGLAND LATE THIS
MORNING INTO THE EARLY EVENING. THE WINDS WILL SUBSIDE OVERNIGHT
TO 15 TO 25 MPH WITH SOME GUSTS TO 35 MPH. THE WINDS WILL BE A BIT
LIGHTER ON SUNDAY. THEY WILL BE FROM THE WEST NORTHWEST AT 10 TO
20 MPH WITH GUSTS TO 30 MPH IN THE MOHAWK RIVER VALLEY AND CAPITAL
REGION.
THE RH VALUES WILL RANGE FROM 55 TO 65 PERCENT IN THE VALLEYS
TODAY...AND 70 TO 90 PERCENT OVER THE MOUNTAINS. RELATIVE
HUMIDITY READINGS WILL BRIEFLY RECOVER TO 75 TO 95 PERCENT SATURDAY
NIGHT...AND FALL TO 35 TO 65 PERCENT ON SUNDAY.
&&
.HYDROLOGY...
STORM TOTAL PRECIPITATION HAS RANGED FROM A QUARTER OF AN INCH TO
AN INCH FROM THE CURRENT SYSTEM IMPACTING THE HYDRO SERVICE AREA.
RIVERS ARE CRESTING FROM THE RAINFALL AND SNOW MELT OVER THE WRN
MOHAWK RIVER VALLEY AND SOUTHERN ADIRONDACK REGION. THE ONLY FLOOD
WARNING ISSUED WAS FOR HINCKLEY ON THE WEST CANADA CREEK. OTHER
POINTS ARE IN THE ALERT STAGE...SUCH AS HOPE ON THE SACANDAGA
RIVER...AND KAST BRIDGE ON THE WEST CANADA CREEK...BUT ARE CRESTING
JUST SHY OF FLOOD STAGE. RIVERBANK ON THE SCHROON RIVER CONTINUES TO
CREEP UP DUE TO THE SNOW MELT. THIS SHOULD SLOW A BIT DUE TO THE
COLDER TEMPS. WE WILL HANDLE ANY ISOLATED MINOR FLOODING WITH FLOOD
WARNINGS/ADVISORIES...AND WE HAVE CANCELED THE FLOOD WATCH.
RIVER FLOWS WILL CONTINUE TO RECEDE DUE TO THE COOLER TEMPS AND
WINDY CONDITIONS TODAY THROUGH SUNDAY.
THE GUIDANCE CONTINUES TO SHOW ANOTHER STRONG SYSTEM BRINGING
A POTENTIALLY MODERATE TO HEAVY RAINFALL TO THE REGION MONDAY
INTO TUESDAY. RIGHT NOW...ONE TO TWO INCHES OF QPF MAY OCCUR OVER
THE HSA. THERE COULD ALSO BE WET SNOW TO DEAL WITH OVER THE
HIGHER TERRAIN...AND EVEN THE VALLEY LOCATIONS. THE
TRACK...EVOLUTION...AND VARIATIONS WITH THE AMOUNT AND TYPES OF
PRECIP FROM THIS SYSTEM WILL BE CLOSELY MONITORED THE NEXT FEW
DAYS. HYDRO ISSUES COULD ARISE AGAIN OVER THE ENTIRE HSA.
FOR DETAILS ON SPECIFIC AREA RIVERS...INCLUDING FORECASTS OF STAGE
AND DISCHARGE...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION
SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT
FOR CTZ001-013.
NY...WIND ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT
FOR NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...WIND ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT
FOR MAZ001-025.
VT...WIND ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT
FOR VTZ013>015.
&&
SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...15
HYDROLOGY...WASULAHazardous weather outlook, Apr 4, 5:04 AM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 504 AM EDT SAT APR 4 2009 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-051100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 504 AM EDT SAT APR 4 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR STRONG AND GUSTY WINDS ALONG WITH MODERATE TO HEAVY RAINFALL EARLY NEXT WEEK AS ANOTHER LOW PRESSURE SYSTEM IMPACTS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Vermont, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.